How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Annie Your Own Question
Nurse Annie
Nurse Annie, Nurse (RN)
Category: Health
Satisfied Customers: 6471
Experience:  PHD RN 40+ years in nursing all depts & units 20+ years as a midwife, certified lactation consultant
Type Your Health Question Here...
Nurse Annie is online now
A new question is answered every 9 seconds

Baclofen overdose -

Customer Question

Baclofen overdose -
Submitted: 7 years ago.
Category: Health
Expert:  Nurse Annie replied 7 years ago.

If you have overdosed on this medication, you should go to the ER immediately. Symptoms of an overdose include muscle weakness, vomiting, drowsiness, dilated or pinpoint pupils, weak or shallow breathing, fainting, and coma. Please either call 911 or have someone bring you to the ER immediately.
Nurse Annie and 2 other Health Specialists are ready to help you
Customer: replied 7 years ago.

Many thanks for your swift reply - excellent service -

please see my follow up message - I don't feel it's so serious I should go to ER - but would like to know whether I should drink water, milk, eat, or walk off the desire to pace around, while the effect wears off


Thnak you!

Expert:  Nurse Annie replied 7 years ago.

For any type of medication an overdose is serious and can cause death. So you need to go to the ER immediately to be evaluated and treated. There is nothing you can do at home so an ER visit is necessary.

Related Health Questions